# SDR A6WA201312054443

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AILERON UPPER LE SKIN CHAFED.  FOUND TO BE OUT OF LIMITS & REPLACED WITH NEW SERVICEABLE PART PN CC670-13052-3 IAW CRJ 200 SRM 51-42-21 & 51-42-06.
